# SDR YENA2025022100182

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 7,985 hours, 1,185 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS)  FUEL ACT XFER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); PERFORMED BITE TEST OF FLSS IAW AMM 28-46-00. BITE TEST GOOD MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
